About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 160875, 7 pages
http://dx.doi.org/10.1155/2013/160875
Research Article

The Gauge Integral Theory in HOL4

1Beijing Engineering Research Center of High Reliable Embedded System, Capital Normal University, Beijing 100048, China
2State Key Laboratory of Computer Architecture, Institute of Computing Technology, Chinese Academy of Sciences, Beijing 100190, China
3College of Information Science and Engineering, Graduate University of Chinese Academy of Sciences, Beijing 100049, China
4College of Information Science and Technology, Beijing University of Chemical Technology, Beijing 100029, China
5School of Mechanical Engineering and Automation, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

Received 6 February 2013; Accepted 27 February 2013

Academic Editor: Xiaoyu Song

Copyright © 2013 Zhiping Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiping Shi, Weiqing Gu, Xiaojuan Li, et al., “The Gauge Integral Theory in HOL4,” Journal of Applied Mathematics, vol. 2013, Article ID 160875, 7 pages, 2013. doi:10.1155/2013/160875